# SDR VGCA20150427001

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N361FL
- Make and model: Cvac STC3405800
- Aircraft serial: 343
- Aircraft time: 36,106 hours, 33,917 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 355900575
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT ENG ZONE 2 FALSE FIRE WARNING.  ENG SHUTDOWN IN FLIGHT.
